MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3501754BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient who underwent primary breast augmentation with a 175cc mentor memorygel breast implant experienced right sided rupture and bilateral baker grade iii capsular contracture post procedure.The rupture was confirmed through magnetic resonance imaging.As a result, explant and replacement with mentor gel was performed on (b)(6) 2024.The right sided rupture was reported initially under 1645337-2024-00941.On april 2, 2024 mentor received additional information and initial awareness of bilateral issues.This report relates to the right prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Future explant date: (b)(6) 2024.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on april 25, 2024.The complaint device was discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On september 3, 2024 mentor became aware that the photo evaluation results were erroneously omitted from the previous report submitted.Device evaluation summary: upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).